It wouldn't take my entire story - so here's some more...
Day 1 of medicine - feeling a little queasy and dizzy but that could always happen when using new medicine.
Day 2 - Sitting pulse rate of 128, shaking, fever, stomach pain and cramping - I call the doctor and leave a message, the nurse calls me back and says if you are having an allergic reaction to the medicine stop taking it and go to the ER. I say I don't think that's what it is and ask her opinion. She says she can't give me any advice in the matter, I would have to come see (and pay) the doctor. I say no, because I already have a big ER bill and paid the fees to see the other doctor yesterday and have no information on what could be going on with me. She says she can help me no further. I didn't feel well that entire day.
For the next few days I don't feel well on this medication, but I'm not having severe side effects like I was on day 2, so I decide to continue the regimen, hoping it will help the symptoms. The pills seem to take the rash away, however I still feel a little itchy but I figure maybe it's not all the way gone yet.
The first day off the steroid I felt a little better and the rash seemed to be gone with only very minor itchy feelings, so I concluded it had worked and got excited. That was Friday. Yesterday I woke up with a high pulse again and extreme soreness on my back and the back of my arms. It feels as if I am covered in a bruise. I was extremely fatigued all day.
This morning I woke up with a heightened pulse, a fever, the soreness which has now even spread to my frontside and the tops of my legs. It seems worse on the right hand side. And, already, the extreme itch is back, with some burning. The visible signs are not there, but the feelings are. I have been extremely tired and dizzy all day. Also, I have been very sore and somewhat short of breath.
Any thoughts? Should I be more concerned over these issues?